# SDR 2003UALA00565

- Difficulty date: July 16, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 44,594 hours, 7,290 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME HAS 3 INCH PUNCTURE STA 1351, STR 24R TO 25R.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER REPAIR.
